Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Having light pink discharge. Had unprotected sex after medical abortion. Could I be pregnant?

Hello can you help advise nearly 5-6 weeks after medical abortion I have light pink discharge (for two days only when I wipe, so not a lot) no brown or red spotting just light pink! Could I be pregnant? I have had unprotected sex several times. After the procedure and the bleeding only lasted 2weeks after the procedure. I would be very happy to be pregnant. I have done a test (in the PM) and it said negative. Could it be too early to tell? The first time I was pregnant I had a few negative test results until I was about 5weeks then the tests showed up as positive.
Asked On : Sat, 2 Mar 2013
Answers:  1 Views:  140
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN 's  Response
Mar 2013
Thanks for our query.
Following any abortion, you could have altered bleeding / spotting for upto 6 - 8 weeks.
What you have experienced could be a period ( altered , which is common, after an abortion ).
Also, if the test is negative, you are mostly not pregnant.
To confirm and be on the safer side, repeat the strip test after a week.
Take care.
Answered: Tue, 27 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor